Metrically convex functions in normed spaces

Tom 105 / 1993

Stanisław Kryński Studia Mathematica 105 (1993), 1-11 DOI: 10.4064/sm-105-1-1-11

Streszczenie

Properties of metrically convex functions in normed spaces (of any dimension) are considered. The main result, Theorem 4.2, gives necessary and sufficient conditions for a function to be metrically convex, expressed in terms of the classical convexity theory.

Autorzy

  • Stanisław Kryński

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek